MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8FR X 20CM; CATHETER, PERCUTANEOUS
Model Number IPN030891
Medical Device Problem Codes Material Separation (1562); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Associated mdr#s: 3006425876-2023-00214; 3006425876-2023-00213.
 
Event or Problem Description
The complaint is reported as: during the insertion of the central catheter, the guide broke during removal or it remained stuck and impossible to remove.The patient could not have the catheter inserted and there was a delay in the treatment.It was reported the issue occurred with 3 devices on the same patient.No medical intervention was required and there was no consequence for the patient.The patient's condition is reported to be "stable".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Associated mdr#s: 3006425876-2023-00214; 3006425876-2023-00212; 3006425876-2023-00213.The customer provided one photo for analysis.The customer report of a kinked guide wire could be confirmed by the photo.However, full visual inspection could not be performed without the complete sample returned for analysis.The customer returned the product lidstock for evaluation.Neither the guide wire nor the catheter were returned for analysis.Visual inspection could not be performed as only the product lidstock was returned for analysis.A device history record review was performed with no relevant findings.The customer report of guide wire damage was confirmed based on the customer provided photo.The image shows a used guide wire kinked in several locations.However, only the product lidstock was returned for analysis.A device history record review was performed with no relevant findings.Based on these circumstances, and without the complete sample returned for analysis, the root cause for this complaint could not be determined.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 8FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16479727
Report Number3006425876-2023-00212
Device Sequence Number3150848
Product Code DQY
UDI-Device Identifier00801902000231
UDI-Public00801902000231
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Model NumberIPN030891
Device Catalogue NumberCV-15802
Device Lot Number71F20M1372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown